Liapunov reachability and optimization in control

Stoner R.J. (1983) Liapunov reachability and optimization in control. Journal of Optimization Theory and Applications, 39 3: 403-416. doi:10.1007/BF00934546

Author Stoner R.J.
Title Liapunov reachability and optimization in control
Journal name Journal of Optimization Theory and Applications   Check publisher's open access policy
ISSN 0022-3239
Publication date 1983-01-01
Sub-type Article (original research)
DOI 10.1007/BF00934546
Open Access Status Not yet assessed
Volume 39
Issue 3
Start page 403
End page 416
Total pages 14
Publisher Kluwer Academic Publishers-Plenum Publishers
Subject 2606 Control and Optimization
2604 Applied Mathematics
1803 Management Science and Operations Research
Abstract In this paper, we find sufficient conditions that do not rely upon any Liapunov stability results for the reachability of the target set by an admissible control from an a priori specified set of states. The conditions found are less restrictive than those obtained by Sticht, Vincent, and Schultz in Ref. 1. For control problems with specific integral performance index, we also show that, if a quantitative Liapunov function for optimization exists, then it may also serve as a qualitative Liapunov function ensuring the reachability of the target. The results are illustrated by examples.
Keyword Liapunov function
qualitative control
quantitative control
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 1 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 16 Aug 2016, 11:30:06 EST by System User